# SDR 2007UALA02988

- Difficulty date: July 31, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 24,335 hours, 9,977 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Condenser
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMPERATURE DIFFICULT TO CONTROL.   09-07-07   NR 2 PACK CONDENSOR CRACKED, 2 OTHER AREAS OF PNEUMATIC LEAKS. REPLACED NR 2 PACK CONDENSOR AND REPAIRED ALL PNEUMATIC LEAKS.
